Alert archive / Mississippi / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 193, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2017, 5:20 PM CDT for Kemper County, Lauderdale County, Mississippi. It was in force for 40 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2017, 5:20 PM CDT (22:20 UTC)
- Expired
- Apr 22, 2017, 6:00 PM CDT
- In force
- 40 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Kemper County, MS, Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 131 km from the middle of the area, began a volume at 22:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 5:39 PM CDT | TSTM WND GST 53 | 3 E Meridian Station, MS | 53MPH GUST MEASURED AT THE NAVAL MERIDIAN ASOS. |
| Apr 22, 5:42 PM CDT | TSTM WND DMG | 1 Ne Meridian, MS | TREE ON A HOUSE AT THE INTERSECTION OF 23RD AVE AND 34TH STREET. |
| Apr 22, 5:43 PM CDT | TSTM WND DMG | 1 Nne Meridian, MS | TREES DOWN NEAR THE INTERSECTION OF POPLAR SPRINGS DRIVE AND 41ST STREET. |
| Apr 22, 5:45 PM CDT | TSTM WND DMG | 1 Se Meridian, MS | DOZENS OF TREES AND POWER LINES BLOWN DOWN ACROSS MERIDIAN. |
| Apr 22, 5:50 PM CDT | TSTM WND DMG | 3 N Marion, MS | TREES DOWN ALONG BRIARWOOD ROAD NEAR NORTHEAST HIGH SCHOOL. |
| Apr 22, 6:00 PM CDT | HAIL 0.88 | 2 Ene Meridian, MS | NICKEL SIZED HAIL OCCURRED AT HIGHWAY 39 N AND 33RD STREET. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 3:08 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.3 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -257 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
705
WUUS54 KJAN 222220
SVRJAN
MSC069-075-222300-
/O.NEW.KJAN.SV.W.0193.170422T2220Z-170422T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
520 PM CDT SAT APR 22 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southern Kemper County in east central Mississippi...
Lauderdale County in east central Mississippi...
* Until 600 PM CDT
* At 519 PM CDT, a severe thunderstorm was located over Suqualena, or
9 miles west of Meridian, moving east at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near,
Nellieburg around 525 PM CDT.
Meridian around 530 PM CDT.
Meridian Station and Marion around 540 PM CDT.
Lauderdale, Toomsuba and Alamucha around 550 PM CDT.
Kewanee around 555 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3232 8842 3230 8892 3270 8891 3270 8838
TIME...MOT...LOC 2219Z 263DEG 36KT 3243 8887
HAIL...1.00IN
WIND...60MPH
$$
DC1 follow-up statement
779
WWUS54 KJAN 222246
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
546 PM CDT SAT APR 22 2017
MSC069-222256-
/O.CAN.KJAN.SV.W.0193.000000T0000Z-170422T2300Z/
Kemper MS-
546 PM CDT SAT APR 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KEMPER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 900 PM CDT for
east central Mississippi.
LAT...LON 3232 8842 3230 8892 3258 8891 3258 8839
TIME...MOT...LOC 2246Z 269DEG 28KT 3240 8865
$$
MSC075-222300-
/O.CON.KJAN.SV.W.0193.000000T0000Z-170422T2300Z/
Lauderdale MS-
546 PM CDT SAT APR 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR LAUDERDALE COUNTY...
At 546 PM CDT, a severe thunderstorm was located over Marion, or near
Meridian, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Toomsuba, Alamucha and Kewanee around 600 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3232 8842 3230 8892 3258 8891 3258 8839
TIME...MOT...LOC 2246Z 269DEG 28KT 3240 8865
HAIL...1.00IN
WIND...60MPH
$$
DCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 4:38 PM CDT, 42 minutes earlier.
Area forecast discussion, Apr 22, 4:38 PM CDT, 42 minutes before
Area Forecast Discussion National Weather Service Jackson MS 438 PM CDT Sat Apr 22 2017 ...SEVERE STORMS POSSIBLE THIS AFTERNOON... .DISCUSSION... This afternoon through Sunday, A slight severe weather risk will continue through late afternoon ahead of the cold front which is roughly along the Natchez Trace Parkway as of late afternoon. The main concerns with the broken line of storms will continue to be for damaging winds/hail given veered and marginal low level shear. While the severe weather potential should end early this evening, other non-severe storms may develop later in the evening when additional upstream shortwave energy currently over the ArkLaTex region moves into the ArkLaMiss. Otherwise, expect a cold advection pattern to set up over the forecast area with widespread stratus and gusty northwest winds helping to keep temperatures from climbing much out of the 50s during the day Sunday, especially in northeast portions of the area where low clouds should linger the most. /EC/ Sunday night through Friday, Clouds will decrease from the west on Sunday night. Lows Sunday night will be around 5 to 10 degrees below normal with lows in the mid to upper 40s. High pressure will build into the region from the west along with zonal flow aloft. High pressure will shift to the east as low level return flow will bring the region a gradual warming trend during the work week. Nightly lows will push back to the upper 60s and lower 70s by Thursday night into Friday night. Daily highs will push back into the middle to upper 80s. Rain chances will also develop by Wednesday through Friday as several fronts push into the forecast area from the west. Looking ahead, a stronger system will push into the region over the weekend with precipitable water over two inches. The ECMWF and GFS try to hint at some heavy rain potential given the amplified trough-to-ridge long wave pattern and anomalous moisture helping to focus several mesoscale convective systems over the forecast area. The global models emphasize the heavy rain potential mainly across the delta region. There also looks like some strong to severe storm potential given the strong wind shear that should accompany this set-up. /17/ && .AVIATION... 18Z TAF discussion: The primary concerns for aviation interests will be any +TSRA along/ahead of the cold front pushing across the forecast area this afternoon/early evening, followed by IFR category post- frontal stratus for tonight into Sunday morning along with gusty northwest surface winds. Expect ceilings to improve gradually Sunday, reaching MVFR category at all sites after 15 UTC and perhaps up to VFR category late Sunday. /EC/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 52 62 48 76 / 26 9 0 0 Meridian 55 63 49 77 / 40 14 0 0 Vicksburg 52 65 48 76 / 21 7 0 0 Hattiesburg 58 67 48 79 / 55 12 0 0 Natchez 53 64 47 76 / 32 6 0 0 Greenville 52 65 49 76 / 20 7 0 0 Greenwood 52 63 48 75 / 20 8 0 0 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. &&
Hazardous weather outlook, Apr 22, 4:12 PM CDT, 1 hour 8 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 412 PM CDT Sat Apr 22 2017 ARZ074-075-LAZ007>009-015-016-023-024-MSZ018-019-025>027-034-035- 040-041-232115- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Bolivar-Sunflower-Leflore- Grenada-Carroll-Washington-Humphreys-Issaquena-Sharkey- 412 PM CDT Sat Apr 22 2017 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. LAZ025-026-MSZ028>033-036>039-042>063-232115- Tensas-Concordia-Montgomery-Webster-Clay-Lowndes-Choctaw- Oktibbeha-Holmes-Attala-Winston-Noxubee-Yazoo-Madison MS-Leake- Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-Lauderdale- Claiborne-Copiah-Simpson-Smith-Jasper-Clarke-Jefferson-Adams- Franklin MS-Lincoln-Lawrence- 412 PM CDT Sat Apr 22 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, northeast Mississippi, south central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Through the remainder of this afternoon A few severe storms will be possible through late this afternoon. The main concern will be for wind gusts up to 60 mph and quarter size hail. Expect storms to move east of the area early this evening. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. MSZ064>066-072>074-232115- Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 412 PM CDT Sat Apr 22 2017 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Through the remainder of this afternoon into early evening Thunderstorms will be possible through early evening, with one or two storms perhaps becoming severe and capable of producing brief wind gusts up to 60 mph and hail up to quarter size. (www.weather.gov/images/jan/graphicast/image2.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Apr 22, 4:07 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Jackson MS
407 PM CDT SAT APR 22 2017
MSZ030-031-222130-
Lowndes MS-Clay MS-
407 PM CDT SAT APR 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LOWNDES AND EAST
CENTRAL CLAY COUNTIES UNTIL 430 PM CDT...
At 407 PM CDT, Meteorologists were tracking a strong thunderstorm
over Columbus AFB, moving northeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Kolola Springs around 410 PM CDT.
Caledonia around 420 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
northeastern Mississippi.
LAT...LON 3361 8827 3355 8850 3366 8861 3368 8858
3368 8850 3367 8849 3366 8852 3365 8851
3366 8850 3366 8846 3368 8843 3367 8842
3369 8839 3369 8837 3372 8833 3374 8833
3374 8825
TIME...MOT...LOC 2107Z 240DEG 28KT 3365 8845
DCLocal storm report, Apr 22, 4:09 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
409 PM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG 4 ESE SALLIS 33.01N 89.69W
04/22/2017 ATTALA MS LAW ENFORCEMENT
TREE DOWN ON A POWER LINE NEAR THE
INTERSECTION OF COUNTY ROAD 4167 AND SALLIS
MCADANS ROAD.
&&
TWSpecial weather statement, Apr 22, 4:16 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Jackson MS
416 PM CDT SAT APR 22 2017
MSZ043-222200-
Madison MS-
416 PM CDT SAT APR 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MADISON COUNTY
UNTIL 500 PM CDT...
At 415 PM CDT, Meteorologists were tracking a strong thunderstorm
near Way, or near Canton, moving northeast at 20 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
This strong thunderstorm will be near...
Sharon around 425 PM CDT.
Farmhaven around 445 PM CDT.
Camden and Cameron around 450 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
central Mississippi.
LAT...LON 3264 8976 3253 9008 3268 9015 3269 9015
3269 9014 3270 9013 3270 9010 3273 9007
3274 9005 3276 9003 3280 9002 3289 8982
3288 8981
TIME...MOT...LOC 2115Z 246DEG 18KT 3269 9002
DCSpecial weather statement, Apr 22, 4:28 PM CDT, 52 minutes before
Special Weather Statement
National Weather Service Jackson MS
428 PM CDT SAT APR 22 2017
MSZ045-046-051-222215-
Kemper MS-Newton MS-Neshoba MS-
428 PM CDT SAT APR 22 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN NEWTON...SOUTHWESTERN
KEMPER AND NESHOBA COUNTIES UNTIL 515 PM CDT...
At 427 PM CDT, Meteorologists were tracking a strong thunderstorm
over Dowdville, or 8 miles southeast of Edinburg, moving east at 40
mph.
Winds in excess of 40 mph will be possible with this storm.
This strong thunderstorm will be near...
Philadelphia around 435 PM CDT.
Neshoba around 440 PM CDT.
Bethsaida around 450 PM CDT.
House and Little Rock around 455 PM CDT.
Herbert Springs around 500 PM CDT.
Damascus around 505 PM CDT.
Other locations impacted by this storm include Tucker.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
central and east central Mississippi.
LAT...LON 3258 8892 3248 8892 3241 8932 3289 8932
3280 8882 3258 8882
TIME...MOT...LOC 2127Z 286DEG 34KT 3270 8926
DCSpecial weather statement, Apr 22, 5:06 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Jackson MS
506 PM CDT SAT APR 22 2017
MSZ045-046-052-222245-
Kemper MS-Lauderdale MS-Neshoba MS-
506 PM CDT SAT APR 22 2017
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN KEMPER...
SOUTHEASTERN NESHOBA AND NORTHWESTERN LAUDERDALE COUNTIES UNTIL 545
PM CDT...
At 506 PM CDT, Meteorologists were tracking a strong thunderstorm
near Damascus, or 15 miles southeast of Philadelphia, moving east at
30 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Damascus around 510 PM CDT.
Liberty around 520 PM CDT.
Prismatic around 525 PM CDT.
Blackwater and Daleville around 530 PM CDT.
Meridian Station around 540 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A severe thunderstorm watch remains in effect until 900 PM CDT for
east central Mississippi.
LAT...LON 3253 8851 3257 8892 3258 8892 3258 8902
3283 8896 3279 8849
TIME...MOT...LOC 2206Z 279DEG 27KT 3264 8889
DCLocal storm report, Apr 22, 5:10 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
510 PM CDT SAT APR 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 1 NW RIDGELAND 32.43N 90.14W
04/22/2017 E0.50 INCH MADISON MS NWS EMPLOYEE
PEA TO DIME SIZE HAIL IN RIDGELAND.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 2:37 PM CDT | Special Weather Statement | JAN | Humphreys | 23 min |
| Apr 22, 2:59 PM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Yazoo | 46 min |
| Apr 22, 3:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes, Leake, Madison | 43 min |
| Apr 22, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Madison, Yazoo | 21 min |
| Apr 22, 3:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 50 min |
| Apr 22, 4:00 PM CDT | Special Weather Statement | JAN | Yazoo | 45 min |
| Apr 22, 4:07 PM CDT | Special Weather Statement | JAN | Lowndes | 23 min |
| Apr 22, 4:16 PM CDT | Special Weather Statement | JAN | Madison | 44 min |
| Apr 22, 4:28 PM CDT | Special Weather Statement | JAN | Neshoba | 47 min |
| Apr 22, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 49 min |
| Apr 22, 4:57 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 40 min |
| Apr 22, 5:06 PM CDT | Special Weather Statement | JAN | Kemper | 39 min |
| Apr 22, 5:36 PM CDT | Special Weather Statement | JAN | Copiah | 39 min |
| Apr 22, 5:52 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 38 min |
| Apr 22, 6:07 PM CDT | Flash Flood Warning | JAN | Lauderdale | 3 hr |
| Apr 22, 6:13 PM CDT | Special Weather Statement | JAN | Simpson, Smith | 47 min |
| Apr 22, 6:18 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 27 min |
| Apr 22, 6:32 PM CDT | Special Weather Statement | JAN | Lauderdale | 13 min |
| Apr 22, 6:37 PM CDT | Special Weather Statement | JAN | Lawrence, Lincoln | 38 min |
| Apr 22, 6:38 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 52 min |
| Apr 22, 6:52 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 38 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.